



RefMig (ERC project 716968)

## Recognising Refugees Country Profiles Authors' Workshop Thursday 28/01/21 12.00-16.00 GMT



Start Time: 12.00 GMT / 09.00 BRT / 15.00 EAT / 13.00 CET

Participants are requested to submit their draft reports in advance, and to review other drafts to enable discussion. At the workshop, authors should provide a 5-minute introduction to the key issues arising, including any difficulties regarding data gathering. If you wish, as well as providing your paper in advance, feel free to upload a 15-minute audio or video presentation for participants to listen to / watch in advance. For our previous online workshops, we found this enables better discussion.

11.45 Technical Introduction / Join Meeting

12.00 – 12.15 Welcome and Workshop Aims

Cathryn Costello

12.15 – 12.30 South Africa, Uganda, Niger

Caroline Nalule, Chris Dolan & David Tshimba, Laura Lambert

12.30 -13.15 Q & A

13.15 15 minute coffee break

13.30 – 13.45 Egypt, Jordan, Lebanon

Martin Jones, Lewis Turner & Samia Qumri, Derya Ozkul/Cathryn Costello

13.45 - 14.30 Q & A

14.30 15 minute coffee break

14.45- 15.00 Brazil, Malaysia, Kenya

Liliana Jubilut, Alice Nah, Caroline Nalule

15.00 – 15.15 Q & A followed by general discussion

15.45 Closing Remarks by Cathryn Costello

The RefMig project is a Horizon 2020 award funded by the European Research Council running between January 2018 to December 2022 (grant number 716968)